# SDR SWAA2023042419821

- Difficulty date: March 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT OF FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 25R.<[01] EVALUATED DAMAGE ON STRINGER 25R AT BS 540 FWD CARGO BAY FOUND TO BE OUT OF LIMITS; ORIGINAL THICKNESS 0.036' MATERIAL LOSS MORE THAN 50% IAW SRM 53-00-03-1A-1;[02] REJECTION MEASUREMENT TABLE ITEM 2;3;5;6 NEED TO BE FILLED OUT N/A;[03] REJECTION MEASUREMENT TABLE ITEM 2;3;5;6 NEED TO BE FILLED OUT; N/A IS NOT VALID FOR THIS MEASUREMENT.;[04] CORRECTED MEASUREMENT TABLE ITEM 2;3;5 AND 6;[05] REMOVED CORROSION ON STRINGER 25R AT BS 540 FWD CARGO BAY; AREA L=1' X W=1' IAW SRM 51-10-02-0G-0;[06] VERIFIED CORRECTIVE ACTIONS #1 AND #5 MEASUREMENT TABLE VERIFIED;[07] PERFORMED CUT OUT S-25R FWD CARGO BAY AT BS 500D+12 TO BS 540; IAW SRM 51-10-02-0G-0 REFER TO EA NO: 23-153-01036;[08] VERIFIED CORRECTIVE ACTION 7;[09] PARTIAL STEP 1;[10] UPDATED STEP 1- OK TO INSTALL;[11] PARTIAL STEP 1;[12] COMPLETED STEP 1;[13] COMPLETED STEP 1;[14] REPAIRED ACCOMPLISHED PER EA 23-153-01036;[15] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 14 REPAIRED PER EA 21-153-01036
